MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number 9438-06
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that a "pair new transmitter" message occurred.Data was evaluated and the allegation was confirmed as a "pair new transmitter" message was confirmed.The probable cause was determined to be a transmitter failed error.The reported event of a "pair new transmitter" message is reportable based on the finding of a transmitter failed error.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
(b)(4).3004753838-2020-153123 was reported in error.Please disregard initial reporting of this event as this event has now been deemed not reportable.
 
Event or Problem Description
Subsequent to the initial mdr, it was determined that a report was submitted in error.Upon further review, it was determined that the patient allegation does not meet the criteria of a reportable event.

Brand Name
DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
MDR Report Key10983952
Report Number3004753838-2020-153123
Device Sequence Number10960236
Product Code PQF
UDI-Device Identifier00386270000620
UDI-Public00386270000620
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9438-06
Device Catalogue NumberSTT-MC-001
Device Lot Number7260095
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/10/2020
Supplement Date Received by Manufacturer07/19/2021
Initial Report FDA Received Date12/10/2020
Supplement Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR
Patient Weight86